| Model Number |
RBY2C2060-A |
| Medical Device Problem Codes |
Physical Resistance/Sticking (4012); Premature Separation (4045)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2021-00414.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the splenic artery using a ruby coil and a lantern delivery microcatheter (lantern).During the procedure, while advancing a ruby coil through the lantern, the ruby coil became stuck inside the lantern.While the physician attempted to gently retract the ruby coil, the ruby coil unintentionally detached and broke inside the lantern.Therefore, the lantern containing the detached ruby coil was removed.The procedure was completed using a new ruby coil and another microcatheter.There was no report of an adverse effect to the patient.